# SDR CA131218004

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 31,308 hours
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE PILOT OBSERVED TORQUE FLUCTUATIONS BEFORE THE ENGINE DROPPED TO IDLE AND THE PROPELLER FEATHERED.  THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION WAS ABLE TO REPRODUCE THE PROBLEM, UPON REACHING 3000 LB OF TORQUE, FLUCTUATIONS WOULD START AFTER 15-20 SEC. FOLLOWED BY DROP TO IDLE. TROUBLESHOOTING IS ON-GOING WITH THE REPLACEMENT OF THE FUEL PUMP.
